Pain in the Boob (Updated)

The fucking yeast isn’t gone.

Now, just to add to the fun, I have the beginnings of mastitis.

Antibiotics can cause an overgrowth of yeast; yeast makes your nipples burn like hell; burning, yeast-infected nipples crack and split; nipples get infected; a course of antibiotics is given to stop the infection.

Does anyone else see a real problem with this?

I am taking both the anti-fungal and the anti-biotic simultaneously and swallowing as many pro-biotics as I can.  I am also trying to cut out (or at least down on) sugar, as sugar feeds the nasty little wee-yeasties.

*******************

Two years ago, I went in for my 10-week ultrasound and discovered I had a blighted ovum.  Today, I am watching my son try to suck on his thumb and blogging about pains in my boobs.  All things considered, life is good.

UPDATE: And now, due to the anti-biotic, the yeast is back with a vengeance, even though I am still taking the anti-fungal.  Baby S and I are both now back on the topic anti-fungal.  I can’t win, I swear.

Advertisements

October 10, 2008. Miscarriage #1, Other Sucky Things, The Magnificent Baby S.

3 Comments

  1. farah replied:

    gosh, the pain …. i am so sorry. but glad life is good

  2. lizzie replied:

    Are you taking Diflucan? I had to take it twice a day for 2 weeks before mine finally went away. My LO had to take it too. I really hope you feel better soon. Thrush is the worst!!!!

  3. Artblog replied:

    😦 😦 😦

    HUGS

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Trackback URI

%d bloggers like this: